MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; GREEN, SYRINGE, EAR/ULCER, 3 OZ, STERILE

MEDLINE INDUSTRIES, LP MEDLINE; GREEN, SYRINGE, EAR/ULCER, 3 OZ, STERILE
Catalog Number DYND70277
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer stated that the hair was within the packaging, outside of the syringe.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Customer stated that the hair was within the packaging, outside of the syringe.

Brand Name
MEDLINE
Common Device Name
GREEN, SYRINGE, EAR/ULCER, 3 OZ, STERILE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093-2753
MDR Report Key24557415
Report Number1417592-2026-00200
Device Sequence Number8828777
Product Code KYZ
UDI-Device Identifier10080196862542
UDI-Public10080196862542
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND70277
Device Lot Number48625100001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown